ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Algebraic characterization of decentralized fixed modes

Vidyasagar, M and Viswanadham, N (1983) Algebraic characterization of decentralized fixed modes. In: Systems & Control Letters, 3 (2). pp. 69-72.

[img] PDF
algebric.pdf - Published Version
Restricted to Registered users only

Download (260Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=MImg&_ima...

Abstract

An input-output, frequency-domain characterization of decentralized fixed modes is given in this paper, using only standard block-diagram algebra, well-known determinantal expansions and the Binet-Cauchy formula.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 03 Jun 2009 05:40
Last Modified: 19 Sep 2010 05:33
URI: http://eprints.iisc.ernet.in/id/eprint/20604

Actions (login required)

View Item View Item